# SDR F3LA2017041300097

- Difficulty date: March 19, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N209FR
- Make and model: Airbus A320-214
- Aircraft serial: 4641
- Aircraft time: 21,746 hours, 8,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 78-79
- Part time: 21,746 hours, 8,781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED BETWEEN STRINGERS 16 AND 17L, FRAMES 78 AND 79.   DENT FOUND TO BE OUT OF LIMITS IAW SRM 53-11-283-009, FIGURE 1 DIAGRAM 1,  REPAIRED IAW SRM 53-51-11-300-002.
